Alert archive / Michigan / Wind Advisories in 2010
Wind Advisory 3, NWS Detroit, MI
NWS Detroit, MI issued this wind advisory at Sep 23, 2010, 3:23 PM EDT for 17 counties in Michigan. It took effect at Sep 24, 2010, 11:00 AM EDT. It was in force for 10 hr.
The area
The counties it named.
The facts
- Issued
- Sep 23, 2010, 3:23 PM EDT (19:23 UTC)
- In effect from
- Sep 24, 2010, 11:00 AM EDT
- Expired
- Sep 24, 2010, 8:52 PM EDT
- In force
- 10 hr
- Issued by
- NWS Detroit, MI
Counties Bay County, MI, Genesee County, MI, Huron County, MI, Lapeer County, MI, Lenawee County, MI, Livingston County, MI, Macomb County, MI, Midland County, MI, Monroe County, MI, Oakland County, MI, Saginaw County, MI, Saint Clair County, MI, Sanilac County, MI, Shiawassee County, MI, Tuscola County, MI, Washtenaw County, MI, Wayne County, MI
The radar
The Detroit radar (KDTX), 26 km from the middle of the area, began a volume at 19:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Detroit, MI (KDTX), launched 12:00Z, 7.4 hours before the alert went out and 25 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 13 J/kg
- Mixed-layer CIN
- -111 J/kg
- Mixed-layer LCL
- 539 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 187 m²/s²
- 0-3 km storm-relative helicity
- 267 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
745 WWUS73 KDTX 231923 NPWDTX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 323 PM EDT THU SEP 23 2010 ...STRONG WINDS DEVELOPING TOMORROW... .STRONG LOW PRESSURE WILL TRACK EAST ACROSS LAKE SUPERIOR FRIDAY MORNING AND INTO ONTARIO FRIDAY AFTERNOON. THE ASSOCIATED COLD FRONT WILL SWING THROUGH SOUTHEAST MICHIGAN DURING THE AFTERNOON HOURS. SOUTHWEST TO WEST POST FRONTAL WINDS OF 20 TO 30 MPH WITH GUSTS OF 45 TO 50 MPH ARE EXPECTED DURING THE AFTERNOON HOURS. MIZ047>049-053>055-060>063-068>070-075-076-082-083-240830- /O.NEW.KDTX.WI.Y.0003.100924T1500Z-100925T0100Z/ MIDLAND-BAY-HURON-SAGINAW-TUSCOLA-SANILAC-SHIAWASSEE-GENESEE- LAPEER-ST. CLAIR-LIVINGSTON-OAKLAND-MACOMB-WASHTENAW-WAYNE- LENAWEE-MONROE- INCLUDING THE CITIES OF...MIDLAND...BAY CITY...BAD AXE... SAGINAW...CARO...SANDUSKY...OWOSSO...FLINT...LAPEER... PORT HURON...HOWELL...PONTIAC...WARREN...ANN ARBOR...DETROIT... ADRIAN...MONROE 323 PM EDT THU SEP 23 2010 ...WIND ADVISORY IN EFFECT FROM 11 AM TO 9 PM EDT FRIDAY... THE NATIONAL WEATHER SERVICE IN DETROIT/PONTIAC HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 11 AM TO 9 PM EDT FRIDAY. * SOUTHWEST TO WEST WINDS OF 20 TO 30 MPH WITH GUSTS OF 45 TO 50 MPH ARE EXPECTED TO DEVELOP FRIDAY AFTERNOON. * SMALL TREE LIMBS MAY BE BLOWN DOWN. TRASH BINS AND SOME LAWN FURNITURE WILL ALSO BE BLOWN AROUND. MOTORISTS DRIVING HIGH PROFILE VEHICLES MAY ALSO EXPERIENCE DIFFICULTY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR GUSTS OF 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ SF
4 follow-up statements
839 WWUS73 KDTX 240820 NPWDTX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 420 AM EDT FRI SEP 24 2010 ...STRONG WINDS DEVELOPING TODAY... .A STRONG LOW PRESSURE SYSTEM WILL TRACK EAST ACROSS LAKE SUPERIOR TODAY AND PULL A STRONG COLD FRONT THROUGH SOUTHEAST MICHIGAN. WIND GUSTS AHEAD OF THE FRONT COULD REACH 40 MPH BUT THE STRONGEST WINDS ARE EXPECTED THIS AFTERNOON AFTER THE COLD FRONT MOVES THROUGH THE REGION. SOUTHWEST TO WEST WINDS OF 20 TO 30 MPH WITH GUSTS OF 45 TO 50 MPH ARE EXPECTED THROUGH MID EVENING. MIZ047>049-053>055-060>063-068>070-075-076-082-083-241630- /O.CON.KDTX.WI.Y.0003.100924T1500Z-100925T0100Z/ MIDLAND-BAY-HURON-SAGINAW-TUSCOLA-SANILAC-SHIAWASSEE-GENESEE- LAPEER-ST. CLAIR-LIVINGSTON-OAKLAND-MACOMB-WASHTENAW-WAYNE- LENAWEE-MONROE- INCLUDING THE CITIES OF...MIDLAND...BAY CITY...BAD AXE... SAGINAW...CARO...SANDUSKY...OWOSSO...FLINT...LAPEER... PORT HURON...HOWELL...PONTIAC...WARREN...ANN ARBOR...DETROIT... ADRIAN...MONROE 420 AM EDT FRI SEP 24 2010 ...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 9 PM EDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 9 PM EDT THIS EVENING. * SOUTHWEST TO WEST WINDS OF 20 TO 30 MPH WITH GUSTS OF 45 TO 50 MPH ARE EXPECTED TO DEVELOP BY LATE MORNING THROUGH MID EVENING. * SMALL TREE LIMBS MAY BE BLOWN DOWN. UNSECURED LIGHT WEIGHT OBJECTS WILL BE BLOWN AROUND. MOTORISTS DRIVING HIGH PROFILE VEHICLES MAY ALSO EXPERIENCE DIFFICULTY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR GUSTS OF 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ BT
108 WWUS73 KDTX 241508 NPWDTX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 1108 AM EDT FRI SEP 24 2010 ...STRONG WINDS CONTINUING THIS AFTERNOON... .A STRONG LOW PRESSURE SYSTEM OVER LAKE SUPERIOR IS PUSHING A STRONG COLD FRONT THROUGH SOUTHEAST MICHIGAN. SOUTHWEST TO WEST WINDS OF 20 TO 30 MPH WITH GUSTS OF 45 TO 50 MPH ARE EXPECTED TO CONTINUE THROUGH THE REST OF THE DAY. MIZ047>049-053>055-060>063-068>070-075-076-082-083-250100- /O.CON.KDTX.WI.Y.0003.000000T0000Z-100925T0100Z/ MIDLAND-BAY-HURON-SAGINAW-TUSCOLA-SANILAC-SHIAWASSEE-GENESEE- LAPEER-ST. CLAIR-LIVINGSTON-OAKLAND-MACOMB-WASHTENAW-WAYNE- LENAWEE-MONROE- INCLUDING THE CITIES OF...MIDLAND...BAY CITY...BAD AXE... SAGINAW...CARO...SANDUSKY...OWOSSO...FLINT...LAPEER... PORT HURON...HOWELL...PONTIAC...WARREN...ANN ARBOR...DETROIT... ADRIAN...MONROE 1108 AM EDT FRI SEP 24 2010 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM EDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM EDT THIS EVENING. * SOUTHWEST TO WEST WINDS OF 20 TO 30 MPH WITH GUSTS OF 45 TO 50 MPH ARE EXPECTED TO CONTINUE THROUGH THE REST OF THE DAY. * SMALL TREE LIMBS MAY BE BLOWN DOWN. UNSECURED LIGHT WEIGHT OBJECTS WILL BE BLOWN AROUND. MOTORISTS DRIVING HIGH PROFILE VEHICLES MAY ALSO EXPERIENCE DIFFICULTY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR GUSTS OF 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ SF
427 WWUS73 KDTX 241921 NPWDTX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 321 PM EDT FRI SEP 24 2010 ...STRONG WINDS CONTINUING INTO THE EVENING HOURS... .SOUTHWEST TO WEST WINDS OF 20 TO 30 MPH WITH GUSTS OF 45 TO 50 MPH ARE EXPECTED TO CONTINUE INTO THE EVENING HOURS. MIZ047>049-053>055-060>063-250500- /O.EXT.KDTX.WI.Y.0003.000000T0000Z-100925T0500Z/ MIDLAND-BAY-HURON-SAGINAW-TUSCOLA-SANILAC-SHIAWASSEE-GENESEE- LAPEER-ST. CLAIR- INCLUDING THE CITIES OF...MIDLAND...BAY CITY...BAD AXE... SAGINAW...CARO...SANDUSKY...OWOSSO...FLINT...LAPEER...PORT HURON 321 PM EDT FRI SEP 24 2010 ...WIND ADVISORY NOW IN EFFECT UNTIL 1 AM EDT SATURDAY... THE WIND ADVISORY IS NOW IN EFFECT UNTIL 1 AM EDT SATURDAY. * SOUTHWEST TO WEST WINDS OF 20 TO 30 MPH WITH GUSTS OF 45 TO 50 MPH ARE EXPECTED TO CONTINUE INTO THE EVENING HOURS. * SMALL TREE LIMBS MAY BE BLOWN DOWN. UNSECURED LIGHT WEIGHT OBJECTS WILL BE BLOWN AROUND. MOTORISTS DRIVING HIGH PROFILE VEHICLES MAY ALSO EXPERIENCE DIFFICULTY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR GUSTS OF 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ MIZ068>070-075-076-082-083-250100- /O.CON.KDTX.WI.Y.0003.000000T0000Z-100925T0100Z/ LIVINGSTON-OAKLAND-MACOMB-WASHTENAW-WAYNE-LENAWEE-MONROE- INCLUDING THE CITIES OF...HOWELL...PONTIAC...WARREN...ANN ARBOR... DETROIT...ADRIAN...MONROE 321 PM EDT FRI SEP 24 2010 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM EDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM EDT THIS EVENING. * SOUTHWEST TO WEST WINDS OF 20 TO 30 MPH WITH GUSTS OF 45 TO 50 MPH ARE EXPECTED TO CONTINUE INTO THE EARLY EVENING HOURS. * SMALL TREE LIMBS MAY BE BLOWN DOWN. UNSECURED LIGHT WEIGHT OBJECTS WILL BE BLOWN AROUND. MOTORISTS DRIVING HIGH PROFILE VEHICLES MAY ALSO EXPERIENCE DIFFICULTY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR GUSTS OF 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ SF
712 WWUS73 KDTX 250052 NPWDTX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 852 PM EDT FRI SEP 24 2010 MIZ047>049-053>055-060>063-250200- /O.CAN.KDTX.WI.Y.0003.000000T0000Z-100925T0500Z/ MIDLAND-BAY-HURON-SAGINAW-TUSCOLA-SANILAC-SHIAWASSEE-GENESEE- LAPEER-ST. CLAIR- INCLUDING THE CITIES OF...MIDLAND...BAY CITY...BAD AXE... SAGINAW...CARO...SANDUSKY...OWOSSO...FLINT...LAPEER...PORT HURON 852 PM EDT FRI SEP 24 2010 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN DETROIT/PONTIAC HAS CANCELLED THE WIND ADVISORY. WINDS HAVE DECREASED TO 15 TO 25 MPH IN MOST AREAS AND WILL REMAIN IN THAT RANGE INTO THE OVERNIGHT HOURS. $$ MIZ068>070-075-076-082-083-250200- /O.CAN.KDTX.WI.Y.0003.000000T0000Z-100925T0100Z/ LIVINGSTON-OAKLAND-MACOMB-WASHTENAW-WAYNE-LENAWEE-MONROE- INCLUDING THE CITIES OF...HOWELL...PONTIAC...WARREN...ANN ARBOR... DETROIT...ADRIAN...MONROE 852 PM EDT FRI SEP 24 2010 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN DETROIT/PONTIAC HAS CANCELLED THE WIND ADVISORY. WINDS HAVE DECREASED TO 10 TO 20 MPH IN MOST LOCATIONS AND WILL REMAIN IN THAT RANGE OVERNIGHT. $$ DG
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Detroit, MI wrote its last area forecast discussion before this wind advisory went out at Sep 23, 3:21 PM EDT, 2 minutes earlier.
Area forecast discussion, Sep 23, 3:21 PM EDT, 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
321 PM EDT THU SEP 23 2010
.SHORT TERM...THIS EVENING AND TONIGHT
THE CLOUD COVER IN THE SOUTHERN CWA HAS BEEN SLOWLY ERODING DUE TO
DAYTIME HEATING...WHILE THE NORTHERN CWA REMAINS COVERED IN HIGH
LEVEL CLOUDS DUE TO PASSING RAIN TO THE NORTH. THEREFORE SKY COVER WAS
DECREASED OVER THE SOUTHERN COUNTIES FOR THIS AFTERNOON AND INTO THE
EVENING. HIGH TEMPERATURES HAVE THE POTENTIAL TO BREAK THE RECORD
HIGH /89/ AT METRO AIRPORT. MANY SITES IN MONROE COUNTY ARE ALREADY
READING 90 DEGREES OR ABOVE. THE SOUTHERLY GRADIENT...IN ASSOCIATION
WITH A LOW PRESSURE SYSTEM MOVING INTO THE NORTHERN GREAT LAKES
TONIGHT...WILL CONTINUE TO INCREASE DURING THE EVENING...WHICH
SHOULD LEAD TO INCREASED WIND SPEEDS THROUGH THE NIGHT WITH WIND
GUSTS APPROACHING 25 KNOTS BY 12Z. THE 12Z MODEL RUNS INDICATE
PRECIPITATION HOLDING OFF UNTIL AFTER 12Z FRIDAY WITH THE EXCEPTION
OF BAY AND MIDLAND COUNTIES THAT MAY SEE A LIGHT RAIN SHOWER AROUND
10Z TO 12Z. THERE IS STILL EVIDENCE OF STRONG LOW LEVEL WINDS ABOVE
THE SHALLOW STABLE LAYER OVERNIGHT WHICH WILL KEEP THE OVERNIGHT
TEMPERATURES ON THE WARM SIDE.
&&
.LONG TERM...
ONE MORE MILD DAY TOMORROW...BUT ACCOMPANIED BY STRONG WINDS AS
COLD FRONT USHERS IN MUCH COOLER AIR AS WE HEAD INTO SATURDAY.
RAPIDLY CONSTRICTING 850-700 MB THETA-E RIDGE/MOISTURE AXIS TOMORROW
LOOKS TO LIMIT OUR PRECIPITATION CHANCES...AND HAVE ELECTED TO
REMOVE THUNDERSTORMS FROM THE FORECAST...AS GFS/NAM/UKMET ALL
SHOWING SHOWALTER INDEXES REMAINING ON THE POSITIVE SIDE
WITH LITTLE CAPE TO BE FOUND. THE WINDS LOOK TO BE THE BIGGEST
STORY...AS UKMET/GFS/NAM ALL INDICATING ABOUT 50 KNOTS AT 850 MB
POST FRONTAL (70 KNOTS AHEAD OF THE FRONT). THE 12Z NAM IS
ACTUALLY SHOWING TWO COLD FRONTS REFLECTED IN THE SURFACE
PRESSURE/925 MB TEMPERATURE FIELDS. THUS...WE MAY HAVE TWO
OPPORTUNITIES TO GET THE GOOD SUBSIDENT PUSH NEEDED TO BRING THOSE
HIGHER WINDS SPEEDS TO THE SURFACE. ANY CONVECTIVE SHOWERS WILL
ALSO HELP BRING DOWN STRONGER GUSTS. THE NEGATIVE TO THIS SCENARIO
IS THE LOW WILL BEGIN TO FILL AND WEAKEN AS IT EXITS LAKE SUPERIOR
DURING THE LATE MORNING HOURS. TOUGH TO TELL JUST HOW DEEP THE LOW
WILL BE AS IT EXITS THE LAKE...BUT WOULD THINK THE NAM WOULD HAVE
BETTER REPRESENTATION (995 MB).
NONE-THE-LESS...WITH FULL ALLOTMENT OF LEAVES ON THE TREES AND
FAVORABLE AFTERNOON MIXING DEPTHS...HAVE DECIDED TO GO AHEAD AND
ISSUE THE WIND ADVISORY...WITH POTENTIAL CONTINUING FOR WINDS OF 50
MPH OR SLIGHTLY GREATER UP ACROSS THE NORTH HALF OF THE CWA...CLOSE
TO SAGINAW BAY.
COLD CYCLONIC FLOW FRIDAY NIGHT INTO SATURDAY SHOULD LEAD TO
CONSIDERABLE CLOUDINESS AS LAKES PROVIDE NICE MOISTURE
CONTRIBUTION...WITH 850 MB TEMPS FORECASTED TO FALL INTO THE LOW
SINGLE NUMBERS. HIGH 925-850 MB RH ADVERTISED SHOULD TRANSLATE TO
THE MOSTLY CLOUDY SKIES FOR THE MAJORITY OF THE CWA. GUIDANCE
TEMPS OF AROUND 60/LOWER 60S MOST AREAS LOOKED GOOD.
ANTICYLONIC FLOW WILL BECOME ESTABLISHED FOR THE SECOND HALF OF THE
WEEKEND...AS NEXT UPPER WAVE/500 MB LOW TRACKS WELL WEST OF
SOUTHEAST MICHIGAN...THROUGH IOWA/MISSOURI. ASSUMING CLOUDS
DISSIPATE AS EXPECTED...SATURDAY NIGHT SHOULD BE A COLD NIGHT IN THE
UPPER 30S TO MID 40S...WITH SIMILAR READINGS SUNDAY NIGHT.
THE GFS AND ECMWF DIFFER IN THE EXTENDED FORECAST ON WHAT TO DO WITH
AN EXTREME TROUGH OR CUT OFF LOW OVER THE CENTRAL US. TRENDED TOWARD
THE EURO WITH POPS...WEATHER...AND TEMPS AS ITS 500MB HEIGHTS HAVE
VERIFIED WELL LATELY. THIS MODEL KEEPS A DEEP TROUGH OVER THE GREAT
LAKES THROUGH THE EXTENDED PERIOD WHICH LED TO COOLER TEMPERATURES
AND INCREASED POPS IN THE FORECAST.
&&
.MARINE...
LOW PRESSURE WILL TRACK INTO WESTERN LAKE SUPERIOR BY FRIDAY
MORNING. WINDS WILL CONTINUE STRENGTHEN IN ADVANCE OF THIS SYSTEM.
STRONG WARM AIR ADVECTION OVER THE LAKES SHOULD HOWEVER PROVIDE
ENOUGH OF A SHALLOW STABLE LAYER OVER THE LAKE SURFACE TO KEEP WINDS
BELOW GALE FORCE TONIGHT. THE LOW WILL LIFT INTO CANADA ON
FRIDAY...WITH A COLD FRONT MOVING ACROSS THE REGION ON FRIDAY.
FURTHER STRENGTHENING OF THE LOW LEVEL WINDS AHEAD OF THIS COLD
FRONT AND A PUSH OF COLDER AIR IN ITS WAKE WILL PROVIDE A GOOD
CHANCE OF GALE FORCE WINDS ON FRIDAY THROUGH FRIDAY NIGHT. WINDS AND
WAVES WILL THEN DECREASE ON SATURDAY AS HIGH PRESSURE BUILDS IN FROM
THE WEST.
&&
.AVIATION...ISSUED 133 PM EDT THU SEP 23 2010
A WARM FRONT IS LIFTING THROUGH SW LOWER MICHIGAN TODAY AND DAYTIME
HEATING IS ERODING THE CLOUDS IN THE SOUTH...HOWEVER...CIRRUS FROM
RAIN MOVING ACROSS THE NORTH OF THE CWA IS CURRENTLY KEEPING MBS
IN LIGHT CLOUD COVER. THE SOUTHERLY GRADIENT WILL CONTINUE TO
INCREASE DURING THE AFTERNOON...WHICH SHOULD LEAD TO INCREASED
WIND SPEEDS. LOW PRESSURE MOVING INTO THE NORTHERN GREAT LAKES
TONIGHT IS EXPECTED TO LEAD TO VERY STRONG LOW LEVEL WINDS ATOP A
WEAK AND SHALLOW INVERSION. THIS SET UP LOOKS IDEAL FOR LOW LEVEL
WIND SHEAR...WITH MODEL SOUNDINGS INDICATING WINDS AROUND 50 KNOTS
AT 2K FT OVERNIGHT. LATEST MODEL RUNS SHOW PRECIPITATION HOLDING
OFF AT MOST TAF SITES UNTIL AFTER 12Z...WITH THE EXCEPTION BEING
MBS WHICH MAY EXPERIENCE SOME LIGHT SHOWERS AROUND 12Z. RAIN
APPEARS TO HOLD OFF AT DTW AND DET...THEREFORE KEPT THOSE SITES AT
VFR WHILE ALL OTHER SITES THAT WILL EXPERIENCE LIGHT RAIN BEFORE
18Z WERE LOWERED TO MVFR.
&&
.DTX WATCHES/WARNINGS/ADVISORIES...
MI...WIND ADVISORY...MIZ047-MIZ048-MIZ049-MIZ053-MIZ054-MIZ055-MIZ060-
MIZ061-MIZ062-MIZ063-MIZ068-MIZ069-MIZ070-MIZ075-MIZ076-MIZ082-
MIZ083...FROM 11 AM FRIDAY TO 9 PM FRIDAY.
LAKE HURON...
GALE WARNING...LHZ361-LHZ362-LHZ363-LHZ421-LHZ422-LHZ441-LHZ442-
LHZ443-LHZ462-LHZ463-LHZ464...FROM 8 AM FRIDAY TO 8 AM
SATURDAY.
SMALL CRAFT ADVISORY...NEARSHORE WATERS FROM PORT AUSTIN TO PORT
HURON INCLUDING SAGINAW BAY...FROM 10 PM THURSDAY TO 8 AM
FRIDAY.
LAKE ST CLAIR...
GALE WARNING...FROM 8 AM FRIDAY TO 2 AM SATURDAY.
SMALL CRAFT ADVISORY...FROM 10 PM THURSDAY TO 8 AM FRIDAY.
MI WATERS OF LAKE ERIE...
GALE WATCH...FROM 8 AM FRIDAY TO 2 AM SATURDAY.
SMALL CRAFT ADVISORY...FROM 10 PM THURSDAY TO 8 AM FRIDAY.
&&
SHORT TERM...RK
LONG TERM....SF/MM
MARINE.......RK
AVIATION.....RK
YOU CAN OBTAIN YOUR LATEST NATIONAL WEATHER SERVICE FORECASTS ONLINE
AT WWW.WEATHER.GOV/DETROIT (ALL LOWER CASE).Hazardous weather outlook, Sep 23, 5:22 AM EDT, 10 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 522 AM EDT THU SEP 23 2010 MIZ047>049-053>055-060>063-240930- MIDLAND-BAY-HURON-SAGINAW-TUSCOLA-SANILAC-SHIAWASSEE-GENESEE-LAPEER- ST. CLAIR- 522 AM EDT THU SEP 23 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST MICHIGAN ALONG AND NORTH OF THE I-69 CORRIDOR. .DAY ONE...TODAY AND TONIGHT THERE IS A LOW CHANCE OF THUNDERSTORMS ALONG AND NORTH OF THE I-69 CORRIDOR TODAY AS A WARM FRONT LIFTS NORTH...CONTINUING INTO TONIGHT IN THE SAGINAW VALLEY AS A COLD FRONT APPROACHES FROM THE WEST. THESE THUNDERSTORMS ARE NOT EXPECTED TO BE STRONG WITH ONLY BRIEF MODERATE TO HEAVY SHOWERS EXPECTED. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY A STRONG COLD FRONT WILL MOVE THROUGH SOUTHEAST MICHIGAN ON FRIDAY WITH VERY STRONG SOUTHWEST TO WESTERLY WINDS DEVELOPING. A WIND ADVISORY WILL LIKELY BE NEEDED ON FRIDAY AS WINDS INCREASE TO 20 TO 30 MPH WITH GUSTS TO 45 MPH OR GREATER. A FEW THUNDERSTORMS WILL ALSO BE POSSIBLE ALONG THE COLD FRONT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. MIZ068>070-075-076-082-083-240930- LIVINGSTON-OAKLAND-MACOMB-WASHTENAW-WAYNE-LENAWEE-MONROE- 522 AM EDT THU SEP 23 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST MICHIGAN SOUTH OF THE I-69 CORRIDOR. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY A STRONG COLD FRONT WILL MOVE THROUGH SOUTHEAST MICHIGAN ON FRIDAY WITH VERY STRONG SOUTHWEST TO WESTERLY WINDS DEVELOPING. A WIND ADVISORY WILL LIKELY BE NEEDED ON FRIDAY AS WINDS INCREASE TO 20 TO 30 MPH WITH GUSTS TO 45 MPH OR GREATER. SCATTERED THUNDERSTORMS WILL ALSO BE POSSIBLE ALONG THE COLD FRONT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT LCZ422-423-460-LEZ444-LHZ361>363-421-422-441>443-462>464-240930- ST. CLAIR RIVER-DETROIT RIVER-LAKE ST. CLAIR- MICHIGAN WATERS OF LAKE ERIE FROM DETROIT RIVER TO NORTH CAPE MI- LAKE HURON FROM 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LT BEYOND 5 NM OFF SHORE- LAKE HURON FROM PRESQUE ISLE LIGHT TO STURGEON POINT MI BEYOND 5NM OFF SHORE- LAKE HURON FROM STURGEON POINT TO ALABASTER MI BEYOND 5NM OFF SHORE- OUTER SAGINAW BAY SW OF ALABASTER TO PORT AUSTIN MI TO INNER SAGINAW BAY-INNER SAGINAW BAY SW OF POINT AU GRES TO BAY PORT MI- PORT AUSTIN TO HARBOR BEACH MI-HARBOR BEACH TO PORT SANILAC MI- PORT SANILAC TO PORT HURON MI- LAKE HURON FROM PORT AUSTIN TO HARBOR BEACH BEYOND 5NM OFF SHORE- LAKE HURON FROM HARBOR BEACH TO PORT SANILAC BEYOND 5NM OFF SHORE- LAKE HURON FROM PORT SANILAC TO PORT HURON BEYOND 5NM OFF SHORE- 522 AM EDT THU SEP 23 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE...LAKE HURON AND LAKE ST CLAIR. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED ON LAKE HURON TODAY AS A WARM FRONT LIFTS NORTH. SEVERE WEATHER IS NOT EXPECTED WITH THESE THUNDERSTORMS. STORM MOTION WILL BE TO THE NORTHEAST AT 40 KNOTS. SMALL CRAFT ADVISORIES ARE IN EFFECT FOR TONIGHT FOR THE SAGINAW BAY...NEARSHORE WATERS OF LAKE HURON...LAKE ST CLAIR AND THE MICHIGAN WATERS OF LAKE ERIE. PLEASE SEE THE LATEST MARINE PRODUCTS /MWWDTX/.../NSHDTX/ AND /GLFSC/ FOR ADDITIONAL DETAILS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY A GALE WATCH IS IN EFFECT FOR ALL MARINE AREAS ON FRIDAY AND FRIDAY NIGHT. A STRONG LOW PRESSURE SYSTEM WILL MOVE THROUGH THE UPPER LAKES REGION WITH GALE FORCE GUSTS OF 35-40 KNOTS EXPECTED. THUNDERSTORMS WILL ALSO BE POSSIBLE ALONG THE COLD FRONT ON FRIDAY...MAINLY FROM EXTREME SOUTHERN LAKE HURON TO LAKE ERIE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. KEC YOU CAN OBTAIN YOUR LATEST NATIONAL WEATHER SERVICE FORECASTS ONLINE AT WWW.WEATHER.GOV/DETROIT (ALL LOWER CASE).
The office that day
Everything else NWS Detroit, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 23, 4:18 AM EDT | Gale Watch | DTX | 17 hr | |
| Sep 23, 4:18 AM EDT | Small Craft Advisory | DTX | 28 hr | |
| Sep 23, 3:37 PM EDT | Gale Warning | DTX | 42 hr |
Nearby
Wind Advisories in Michigan, 2010Every wind advisory in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.